Jump to content

for anyone who ct please help!


Recommended Posts

I was ct'd 5 wks ago from 10mg valium, and I'm doing EXTREMELY badly.  I need some relief and don't know how to get it.  I'm a complete mess.  I have these weird fits where I pull at my hair, whine, cry, rock, and pull at my skin.  I'm also developing some very strange fears (watching tv, I see gorry images in my head, think I'm losing my mind, mind constantly racing).

 

I thought being on the drug was bad, but this ct is a total nightmare.  All I can talk about is how bad I feel.  I'm suicidal of course too.  My husband is staying home with me but it's unbearable.  I worked all the way through my taper until the ct.  I'm constantly trying to find someone, anyone that can help me.  I'm losing weight, head feels funny.  I'm soooooo scared. 

 

Help anyone who did a ct please??

Link to comment
Share on other sites

Hi kpjensen,

 

I am sorry to hear about your suffering.

 

Is there any way that you can speak to your doctor or another medical professional ASAP and discuss a reinstatement?  The fact that you are feeling suicidal, alongside the other issues you mentioned, must be dealt with without delay, and if that mean reinstating and doing a slow, sensible taper, then so be it.

 

Please arrange to speak to a medical profession without delay, and please let us know how you are doing, okay?

 

Why did you jump from 10mgs of Valium?  Was that your choice?

Link to comment
Share on other sites

Hi kpjensen,

 

Bevoir has given you some good advice, please seek medical assistance.  This is what a cold turkey feels like I'm afraid, so if at all possible, it would be good if you could go back on the drug and continue your taper.  If you decide that's not for you, then read as much as you can about why you're feeling as you are and come here for support.

 

Pam

Link to comment
Share on other sites

Hi kpjensen,

 

Just wanted to let you know that I will be keeping you in my thoughts. You have gotten some good advise. It's good that you are reaching out for help, there is a lot of great support here. Hang in there.

 

xoxo,

birdie

Link to comment
Share on other sites

I went c/t, but we all respond so differently as to how severe our withdrawals are. It sounds like you are really being hit extremely hard....I totally agree with Bevoir and Pam.   Please see your doctor, there is no need for you to have to suffer as badly as you are.  

 

I will be thinking of you, and hoping that you can get some relief after seeing your doctor, if that is what you decide to do.

Link to comment
Share on other sites

[1c...]

I am 41 days into a CT from Valium and I fully support what Bevoir and Pamster recommend. A CT is tough but it seems as if yours is extremely difficult and I, too, recommend you see a doctor as soon as possible and reinstate and taper much, much slower.

 

I did a Valium CT in 2000 from 2.5 mg and another in 2004 from 7.5 mg and the longest I lasted was 23 days (on the second attempt). My current CT was from 30+ mg, but I have had to take a couple of "rescue meds" doses along the way, and also reinstated for 3-1/2 days back on Day 16. I'm doing OK after almost 6 weeks, but nowhere near "normal." I have good days and bad days. I shouldn't have CT'd but I just did not have another drawn-out taper in me, plus I'm unemployed and have nothing else to do with my time but deal with the CT.

 

I am so sorry you are having such a hard time of it. We each have different experiences. I'm lucky this time because my CT hasn't been as brutal as yours. Maybe its because I've been through this twice before, and also because I have Unemployment coming in and don't have to be stressed about work for well into 2012. Hang in there, please, and seriously, please consider getting to a doctor ASAP. Suicidal ideation is nothing to take lightly. (I've been a psychiatric social worker for years and years and have lost a number of clients to suicide. It's something I think needs immediate attention...)

 

Best of luck to you, and please keep us posted on how you are doing!

 

Your amigo,

 

Jac in Tucson

 

Link to comment
Share on other sites

Thanks so much everyone.  I really appreciate all your help.  I really just don't know how I will make it.  My husband does not want me to reinstate...he thinks it's going backwards and reminded me that it was almost just as bad while I was tapering it.  I mean when I crossed to valium I attempted suicide and that's what landed me in the ct state!  My brain is not happy right now and I'm just so desperate for any kind of relief from all this pain and with the really weird thoughts that's just icing on the cake~!  I mean where the heck do those random thoughts come from its just crazy. 

 

Anyway, thanks for listening!

 

~p

Link to comment
Share on other sites

Thanks so much everyone.  I really appreciate all your help.  I really just don't know how I will make it.  My husband does not want me to reinstate...he thinks it's going backwards and reminded me that it was almost just as bad while I was tapering it.  I mean when I crossed to valium I attempted suicide and that's what landed me in the ct state!  My brain is not happy right now and I'm just so desperate for any kind of relief from all this pain and with the really weird thoughts that's just icing on the cake~!  I mean where the heck do those random thoughts come from its just crazy. 

 

Anyway, thanks for listening!

 

~p

 

Those random weird thoughts were one of my main problems as well.  Not only are the thoughts scary, but the fact that you can't stop them from cycling in your head is scary too.  Makes us feel like we are losing control of our minds.  Distraction is the key, but it can be very hard.  I tried watching tv... my eyes saw what was on but my mind still played disturbing, depressing thoughts.  No matter what I did, exercise, games, cleaning, the thoughts stayed with me.  It was very difficult for me to ignore them, so I had to just accept that they were going to be there for awhile. 

 

You fought your way to 5 weeks... you can make it farther (if reinstatement isn't an option for you).  Jaso19 cold-turkeyed from 20 mgs of valium and really went through hell, but she came out on the other side by month 7.  She has a blog if you are interested in getting in touch with her.  Things may get a little easier for you as the weeks go by.  It is hard because each minute feels like an hour.  Keep a log of your symptoms daily and rate them on an intensity scale.  This will help you keep track of any improvements or disappearing/new symptoms.  Sometimes it is hard to tell if we have improved until we look back at just how bad we were in the beginning.

 

Also you may want to keep track of what you eat.  Many people get sensitive to certain kinds of foods/drinks when they are in withdrawal, especially sugar, caffeine, alcohol, simple sugars/starts (white flour).  I found out that I have a heightened sensitivity to foods with MSG in them, but it can be very hard to avoid since almost all processed foods have it.

 

I truly hope that you experience a little relief soon.  Just keep posting here about your concerns/improvements.  Before you know it days will turn into weeks... weeks into months.. and you will get closer and closer to being healed.

Link to comment
Share on other sites

[ba...]

Hey kpjensen,

 

I'm just a little over 4 weeks from my cold-turkey off of clonazepam.  It has been extremely difficult but things are so much better now than they were the first 10-14 days off the medication.  Little (very little) by little I am getting better and each day away from the drug is a day I celebrate.  I am not however, having such terrible side effect as suicidal ideation, which I know from past experience is extremely painful.  I would strongly encourage you to seek medical advice in the form of a MD, NP or the like.  Having a professional outlet to express your inner dialogue can be a wonderful relief.  Please get help and if it means reinstating to get your sanity aligned, then do what you must do for your health and well being.

 

Peace be with you,

M

 

PS--I love Crono's advice on watching what foods you eat.  Sugar sends me into deep withdrawal--it's maddening!  Tracking your food intake allows you to realize which foods lower your threshold.  Take care.

Link to comment
Share on other sites

Hello there and My name is Jenny..I c/ted myself from 20 mils of valuim in last May..And I just want to offer some sence of peace and reasurence if I may...I as well had to face all the awful sxs ur talking about expecially in the first 8 weeks ..If you would like u can read my blog the first page is of all the meds and begining of my c/t expeirence and page 6 explains my sxs ...I am so sorry for what ur going thru and My heart is going out to you rt now!!! Pls understand this is the extreme torture we go thru in the begining of our c/t its a severe shock to our brain ..Pls know these scarey sxs will not kill you they are just that there sxs..Although I must say If you have suicidle thoughts or feel like hurting urself Pls do seek help..As a c/t I have to say things became really bad like awful sheer hell for me but i keep telling myself hang on Jen and dont let go this will end ..I begged for death I understand what your going thru completely!! But at 7 months I started to heal and things started to change for the better..I want you to know even tho your feeling so bad rt now Dont loose Hope and just pls know this is reversable and you will heal it just takes time ..I am a mother of 3 kids and had to push myself thru this beast and if you have children pls know they were my blessing in descise..If you need to chat feel free ..Ill be praying for you rt now ..Hang in ,Hang on and just stay as calm as u can ;)..Your friend jenny
Link to comment
Share on other sites

×
×
  • Create New...